# SDR DALA2023092107767

- Difficulty date: September 19, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON CABIN FLOOR CUSP WEB STA=377, STA=390, STA=417, AND STA=636 BTW -X=46 TO -X=59 RH SIDE AT PAX CABIN. ORIGINAL THICKNESS IS 0.020IN REMAINING THICKNESS IS 0.014IN THEREFORE AREAS ARE OUT OF LIMITS PER B717-200 SRM 53-00-55-1A PROCEDURE 1 ALLOWABLE DAMAGE 1 PAR 4 C, FIG 101. SUMMARY OF NRC 00613: CORROSION LEVEL 2. CUSP WEB STA=377, STA=390, AND STA=417 BTW -X=46 TO -X=59 RH SIDE WAS REPAIRED PER B717 SRM 53-00-55-2R-4. CUSP WEB ON STA=636 AREA OUT OF LIMITS WAS REPAIRED WITH NRC 00549. (LP #2978057)
